I experienced the following side effects:
Intense derealisation, Sensitive skin, strange visual disturbances, rapid temperature changes, dilated pupils (but still able to constrict), intense confusion, lack of concentration, time distortion (walking ten metres felt like it took half an hour), loud tinitus, nausea, and every time I yawned I was overcome with intense sadness and nearly burst into tears. There were a bunch of other little things, but put together this seems to almost exactly describe an acid trip (any connection on how they work on the brain?)...
Anyway, I was wondering if anyone else had experienced anything like this, and if they go away, or if it means stop immediately.
I'm trying to contact my psych, but can't get onto him at the moment. I won't take another pill until I do.
I've never taken meds before, but a few years ago I did take a whole lot of hallucinogenic//psychadelic drugs...
Anyway, let me know what y'all think?
Edited by sahmuald, 27 August 2009 - 06:47 PM.